# SDR 2021FA0000126

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: General aviation
- Make and model: Amtr RV9
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: E0040
- Part serial: 00057
- Condition: Melted
- Location: Elt
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING A CONDITION INSPECTION, THIS ELT BATTERY WAS FOUND TO HAVE HAD A THERMAL RUNAWAY. THIS UNIT CAN BE USED IN A MULTITUDE OF GENERAL AVIATION AIRCRAFT.
